I have been taking 20 mg tablet twice a day for about 3 weeks and my blood pressure is the highest it has ever been: went from 135 over 75 to 177 over 89. I switched from Exforge to Quinapril on my Dr.s recommendation.
28 Jul 2012
Definately contact your Dr. on Monday because the Quinipril should have started working within a Week.
They definately need to change you to another blood pressure med as soon as possible.
You can probably just contact your Dr.s nurse & they can probably just call in another medication for you.
Take care, Kathy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
High Blood Pressure - I take Exforge after an infection 9 months because my blood pressure was high?
... i now take my blood pressure regularly which is normal but I have a really bad rash on my arms an legs and my ankles are very badly swollen. I ...
2 answers • 15 Sep 2009
my mum has been taking tenormin and micardis for hypertension but doctor today said that exforge should be more effective in bringing down her ...
1 answer • 3 Oct 2009
... with Quinapril and Amlodopine. The Quinapril and Amlodopine I am use to, but I am weaning myself slowly off the Clonidine due to continued ...
1 answer • 16 Feb 2012
quinapril and amlpdopine. My doctor added Bystolic because my blood pressure went very high recently. Is it safe to combine these drugs?
2 answers • 24 Apr 2013